MAUDE Adverse Event Report: CENTURION MEDICAL PRODUCTS CENTURION CIRCLAMP; CIRCUMCISION CLAMP

CENTURION MEDICAL PRODUCTS CENTURION CIRCLAMP; CIRCUMCISION CLAMP
Model Number 310CR
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code Injury (2348)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A recall associated with this lot had already been initiated prior to the receipt of this complaint.Our records indicate the user was notified on 8/28/2019 and the user subsequently reported they had no inventory remaining from this lot on (b)(6) 2019.Per the complaint report, the device associated with this report was used in (b)(6) 2019.
 
Event or Problem Description
Circlamp removed foreskin without the use of scalpel, required sutures to stop bleeding.
 
Additional Manufacturer Narrative
Updating conclusion code to include 143 - quality control deficiency and 23 - manufacturing deficiency.

Brand Name
CENTURION CIRCLAMP
Common Device Name
CIRCUMCISION CLAMP
Manufacturer (Section D)
CENTURION MEDICAL PRODUCTS
100 centurion way
williamston MI 48895
MDR Report Key9633164
Report Number1824619-2020-00001
Device Sequence Number3141648
Product Code HFX
UDI-Device Identifier00653160197471
UDI-Public(01)00653160197471(10)2019061801(17)240331
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K890897
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Nurse
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 01/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model Number310CR
Device Lot Number2019061801
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2020
Supplement Date Received by Manufacturer01/06/2020
Initial Report FDA Received Date01/27/2020
Supplement Report FDA Received Date03/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3008403546-08-26-2019/01
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;